Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 5, NWS Lubbock, TX

May 3, 2006Kent County, Texas

NWS Lubbock, TX issued this tornado warning at May 3, 2006, 7:41 PM CDT for Kent County, Texas. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2006, 7:41 PM CDT (00:41 UTC)
Expired
May 3, 2006, 8:45 PM CDT
In force
64 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

County Kent County, TX

The radar

The Lubbock radar (KLBB), 96 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 8:19 PM CDTHAIL 15 W Girard, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 3:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2006-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2006-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
909 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
3038 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 040042
TORLUB
TXC263-040145-
/O.NEW.KLUB.TO.W.0005.060504T0041Z-060504T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
741 PM CDT WED MAY 3 2006

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  KENT COUNTY IN NORTHWEST TEXAS.

* UNTIL 845 PM CDT

* AT 736 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 11
  MILES NORTHWEST OF CLAIREMONT...OR ABOUT 17 MILES WEST OF JAYTON...
  MOVING SOUTHEAST AT 10 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE GIRARD AND      
  CLAIREMONT.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3339 10105 3317 10103 3318 10063 3338 10061

$$
5 follow-up statements
000 
WWUS54 KLUB 040059
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
757 PM CDT WED MAY 3 2006

TXC263-040145-
/O.CON.KLUB.TO.W.0005.000000T0000Z-060504T0145Z/
KENT TX-
757 PM CDT WED MAY 3 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR KENT
COUNTY...

WEATHER SPOTTERS HAVE REPORTED FUNNEL CLOUDS WITH THIS STORM...AND A 
TORNADO MAY FORM AT ANY TIME.  THE MOST DANGEROUS PART OF THIS STORM 
WAS LOCATED 8 MILES NORTHWEST OF CLAIREMONT...OR ABOUT 16 MILES WEST 
OF JAYTON...MOVING SOUTHEAST AT 10 MPH. AN ADDITIONAL SEVERE 
THUNDERSTORM WAS LOCATED NEAR THE GARZA-KENT COUNTY LINE...MOVING 
EAST AT 10 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE GIRARD AND 
HIGHWAY 208 NORTH OF CLAIREMONT.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF
PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE
WINDS. GO TO A SAFE PLACE NOW

LAT...LON 3339 10105 3317 10103 3318 10063 3338 10061

$$
000 
WWUS54 KLUB 040111
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
809 PM CDT WED MAY 3 2006

TXC263-040145-
/O.CON.KLUB.TO.W.0005.000000T0000Z-060504T0145Z/
KENT TX-
809 PM CDT WED MAY 3 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR KENT
COUNTY...

AT 807 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THE MOST DANGEROUS PART OF
THIS STORM WAS LOCATED 10 MILES WEST OF CLAIREMONT....AND WAS MOVING 
SOUTHEAST AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE GIRARD AND 
CLAIREMONT.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF
PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE
WINDS. GO TO A SAFE PLACE NOW

LAT...LON 3339 10105 3317 10103 3318 10063 3338 10061

$$
000 
WWUS54 KLUB 040114
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
813 PM CDT WED MAY 3 2006

TXC263-040145-
/O.CON.KLUB.TO.W.0005.000000T0000Z-060504T0145Z/
KENT TX-
813 PM CDT WED MAY 3 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR KENT
COUNTY...

AT 811 PM CDT...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 10 MILES 
WEST OF CLAIREMONT NEAR U.S. HIGHWAY 380.  THE STORM IS MOVING 
SOUTHEAST AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE GIRARD.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3339 10105 3317 10103 3318 10063 3338 10061

$$
000 
WWUS54 KLUB 040125
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
824 PM CDT WED MAY 3 2006

TXC263-040145-
/O.CON.KLUB.TO.W.0005.000000T0000Z-060504T0145Z/
KENT TX-
824 PM CDT WED MAY 3 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR KENT
COUNTY...

AT 820 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THE MOST DANGEROUS PART OF
THIS STORM WAS LOCATED 7 MILES WEST OF CLAIREMONT...NEAR U.S. 
HIGHWAY 380...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE GIRARD.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3339 10105 3317 10103 3318 10063 3338 10061

$$
000 
WWUS54 KLUB 040129
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
827 PM CDT WED MAY 3 2006

TXC263-040145-
/O.CON.KLUB.TO.W.0005.000000T0000Z-060504T0145Z/
KENT TX-
827 PM CDT WED MAY 3 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR KENT
COUNTY...

AT 824 PM CDT...WEATHER SPOTTERS REPORTED POWER FLASHES 5 MILES 
NORTHWEST OF CLAIREMONT INDICATING DAMAGING WINDS...AND POSSIBLY A 
TORNADO.  THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 5 MILES 
NORTHWEST OF CLAIREMONT...OR ABOUT 12 MILES WEST OF JAYTON...MOVING 
SOUTHEAST AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE GIRARD AND
CLAIREMONT.

MOTORISTS SHOULD LOOK FOR SHELTER IN A SUBSTANTIAL BUILDING. IF NO
SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT
PROVIDED THAT LOCATION IS NOT FLOODED.

LAT...LON 3339 10105 3307 10105 3306 10057 3338 10061

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 3, 3:43 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 3, 3:43 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
343 PM CDT WED MAY 3 2006

.SHORT TERM...
WEAK COLD FRONT HAS MOVED SOUTH INTO THE SOUTH PLAINS THIS AFTERNOON
AND WAS LOCATED ALONG A LINE FROM SILVERTON TO PLAINVIEW TO MULESHOE
AT MID AFTERNOON.  CONVERGENCE ALONG THE DRYLINE HAS BEEN MINIMAL
THROUGH THE DAY SO FAR...BUT DEW POINTS OVER OUR SOUTHWEST HAD
FALLEN TO THE LOWER 40S VERSUS MID AND UPPER 50S EAST AND SOUTHEAST
OF LUBBOCK.  SATELLITE IMAGES CONTINUE TO SHOW AN UPPER DISTURBANCE
SLOWLY APPROACHING OUT OF THE DESERT SOUTHWEST.  ALL OF THESE
FACTORS APPEAR TO BE COMING TOGETHER TO BRING THE AREA A CHANCE OF
THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT AS THE FRONT CONTINUES
SLOW PROGRESS TO THE SOUTH.

WEST TEXAS MESONET SOUNDING FROM 17Z AT REESE CENTER SHOWED MID
LAYER TEMPS ABOUT 1 DEGREE WARMER TODAY THAN YESTERDAY ALONG WITH
MORE LIMITED LOW LEVEL MOISTURE...THUS PROVIDING A SLIGHTLY STRONGER
CAP AND LOWER CAPE VALUES.  THESE FACTORS HAVE BEEN HELPING DELAY
STORM INITIATION MORE TODAY THAN YESTERDAY AND WILL LIKELY LOWER
SEVERE POTENTIAL SLIGHTLY.  AGREE WITH SPC ANALYSIS THAT HAS BACKED
OFF ON THE DAY ONE OUTLOOK WHICH HAS DROPPED THE MODERATE POTENTIAL.

AT 3 PM...INITIATION WAS ALREADY OCCURRING OVER THE ROLLING PLAINS
AND IT MAY BE ACCOMPANIED BY MORE STORMS ALONG THE FRONTAL ZONE
INITIATING BETWEEN 430 AND 600 PM.  INCREASED MID ATMOSPHERIC
MOISTURE FROM 500MB TO 400MB COULD INCREASE DAMAGING WIND POTENTIAL
FROM STORMS WHICH FORM NEAR THE FRONTAL BOUNDARY.

.LONG TERM...
THE POTENTIAL FOR SEVERE STORMS THURSDAY AND FRIDAY REMAINS. THIS AS
TODAY/S INCOMING FRONT COMBINES WITH INCREASING LOW LEVEL MOISTURE/
FLOW ALOFT TO RESULT IN PERHAPS MORE SIGNIFICANT SEVERE THREATS.

BY MIDDAY THURSDAY THE FRONT IS EXPECTED TO BE RETREATING NORTHWARD
OVER THE SOUTH PLAINS WITH A STRONG MOISTURE GRADIENT ALONG IT AND
SOUTHWARD ALONG A DRYLINE. MODELS DEPICT A WELL TIMED/WEAK SHORTWAVE
TROUGH PROPAGATING THROUGH THE SOUTHWESTERLY FLOW OVER SOUTHERN NEW
MEXICO...AND THIS SHOULD PROMOTE FORCING/ASCENT IN PROXIMITY TO SAID
BOUNDARIES. SOLUTIONS SUGGEST THE AIRMASS NORTH OF THE BOUNDARY WILL
MAINTAIN RELATIVELY HIGH THETA E CHARACTERISTICS...POSSIBLY ALLOWING
FOR MORE IN THE WAY OF BOUNDARY LAYER ROOTED CONVECTION. WITH BACKED
LOW LEVEL FLOW...STRONG INSTABILITY...AND INCREASING EFFECTIVE
SHEAR...THE POTENTIAL FOR SUPERCELLS WILL EXIST. WILL DRAW THE
HIGHEST POPS /40 PERCENT/ NORTH AND EAST OF LUBBOCK...JUST ALONG/
NORTH OF THE PROGGED BAROCLINIC ZONE. WILL MENTION SEVERE...BUT WITH
POTENTIAL NEGATIVE EFFECTS OF OVERNIGHT STORMS YET TO BE SEEN...WILL
NOT MENTION THREATS ATTM.

THE MESOSCALE PATTERN IS PROGGED TO REPEAT ITSELF FRIDAY. A VERY
SIMILAR ORIENTATION OF SURFACE FEATURES WILL COUPLE WITH FURTHER
ENHANCEMENT OF MID LEVEL FLOW TO AGAIN RESULT IN A THREAT OF
ORGANIZED SEVERE STORMS. THIS IN ADVANCE OF A NOTABLY DEEPER MID/
UPPER LEVEL TROUGH EJECTING OVER THE FOUR CORNERS REGION. POTENTIAL
COMPLICATING FACTORS MAY INCLUDE A SOUTHWARD SURGE OF THE FRONTAL
BOUNDARY IF IT IS SUFFICIENTLY ENHANCED BY PRIOR CONVECTION...BUT
THAT APPEARS UNLIKELY GIVEN MAGNITUDE OF HEIGHT/PRESSURE FALLS
ASSOCIATED WITH THE WESTERN TROUGH. REGARDLESS...COOLER/WETTER
PATTERN APPEARS LIKELY THROUGH LATE FRIDAY.

MODERATE NORTHWEST FLOW ALOFT IS PROGGED TO BECOME ESTABLISHED
DURING THE WEEKEND...WITH NOTABLY QUIETER WEATHER. TEMPERATURES WILL
WARM EARLY NEXT WEEK WITH STRENGTHENING LEE TROUGHING BENEATH THIS
FLOW...BUT MEDIUM RANGE TRENDS SUGGEST A COOLER PAC NORTHWEST
AIRMASS MAY RIDGE SOUTHEAST TOWARD THE AREA LATE IN THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        51  72  47  68 /  30  20  30  20
TULIA         53  67  45  67 /  40  40  40  30
PLAINVIEW     54  69  50  67 /  30  40  40  20
LEVELLAND     57  74  52  72 /  30  20  20  20
LUBBOCK       57  75  51  69 /  30  20  20  20
BROWNFIELD    60  79  51  74 /  20  10  20  20
CHILDRESS     57  70  51  67 /  50  40  40  40
SPUR          62  73  53  71 /  50  40  40  30
ASPERMONT     63  77  54  72 /  50  40  40  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04/20
Hazardous weather outlook, May 3, 11:27 AM CDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1127 AM CDT WED MAY 3 2006

TXZ021>044-041630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1127 AM CDT WED MAY 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT TO MODERATE RISK ACROSS MUCH OF THE EXTREME
SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. THE MODERATE
RISK IS GENERALLY EAST OF A SILVERTON TO LAKE ALAN HENRY LINE. THE
SLIGHT RISK ENCOMPASSES THE REMAINDER OF AN AREA EAST OF A
DIMMITT TO TAHOKA LINE.

A COLD FRONT WILL MOVE SOUTH INTO THE EXTREME SOUTHERN PANHANDLE
AND SOUTH PLAINS AREA...LIKELY NEAR A MULESHOE TO MEMPHIS LINE BY
3 PM. IN ADDITION THE DRYLINE WILL MOVE EAST TOWARD THE INTERSTATE
27 CORRIDOR. BOTH OF THESE FEATURES ARE EXPECTED TO FOCUS
THUNDERSTORM INITIATION BY LATE AFTERNOON. STRONG INSTABILITY
COMBINED WITH MODEST WINDS ALOFT SHOULD RESULT MOSTLY IN MULTICELLULAR
ORGANIZATION WITH SOME ISOLATED SUPERCELLS ALSO POSSIBLE. THUS
THE MAIN THREATS WILL BE LARGE HAIL AND STRAIGHT-LINE WIND GUSTS.
HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE...PARTICULARLY IN THE
VICINITY OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH AND EAST OF A
MULESHOE TO LEVELLAND TO POST LINE. A COLD FRONT WILL MOVE SOUTH
THROUGH MUCH OF THE SOUTH PLAINS THURSDAY BEFORE STALLING OUT
THURSDAY AFTERNOON. THIS FRONT...ALONG WITH ANY PREEXISTING
BOUNDARIES...AND A REINFORCING FRONT MOVING IN FROM THE NORTH WILL
ALL BE POTENTIAL FOCUSING MECHANISM FOR CONVECTIVE INITIATION. GIVEN
MODERATE INSTABILITY AND SHEAR IN PLACE...ANY STORMS THAT DEVELOP
WILL HAVE THE POTENTIAL TO BECOME SEVERE.

ADDITIONALLY...THE APPROACH OF AN UPPER LEVEL STORM SYSTEM ON FRIDAY
WILL BRING THE POSSIBILITY OF SEVERE THUNDERSTORMS TO MUCH OF THE REGION.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR SATURDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 3, 6:35 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
635 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     6 S ANTON               33.72N 102.16W
05/03/2006  M63 MPH          HOCKLEY            TX   MESONET

&&

RMCQUEEN
Local storm report, May 3, 6:36 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
636 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     6 S ANTON               33.72N 102.16W
05/03/2006  M66 MPH          HOCKLEY            TX   MESONET

&&

RMCQUEEN
Local storm report, May 3, 6:42 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
642 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             5 S LORENZO             33.60N 101.54W
05/03/2006  E1.00 INCH       CROSBY             TX   TRAINED SPOTTER

0638 PM     HAIL             8 S RALLS               33.56N 101.38W
05/03/2006  E0.88 INCH       CROSBY             TX   FIRE DEPT/RESCUE

&&

RMCQUEEN
Local storm report, May 3, 7:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
705 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             6 S HALE CENTER         33.98N 101.84W
05/03/2006  E1.75 INCH       HALE               TX   LAW ENFORCEMENT

0645 PM     HAIL             RALLS                   33.68N 101.38W
05/03/2006  E1.75 INCH       CROSBY             TX   FIRE DEPT/RESCUE

0656 PM     HAIL             8 SW SPUR               33.40N 100.95W
05/03/2006  E1.00 INCH       DICKENS            TX   LAW ENFORCEMENT

0659 PM     HAIL             10 S SPUR               33.33N 100.86W
05/03/2006  E1.75 INCH       KENT               TX   FIRE DEPT/RESCUE

0625 PM     TSTM WND DMG     ANTON                   33.81N 102.16W
05/03/2006                   HOCKLEY            TX   TRAINED SPOTTER

            BETWEEN 625 PM AND 630 PM SEVERE THUNDERSTORM WINDS
            CAUSED ROOF DAMAGE TO SEVERAL HOMES ON THE SOUTH SIDE OF
            ANTON, A GRAIN SILO WAS BLOWN OVER IN ANTON, AND
            SCATTERED DEBRIS RESULTED ON RAILROAD TRACKS.

&&

RMCQUEEN
Local storm report, May 3, 7:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
715 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             9 SW SPUR               33.39N 100.97W
05/03/2006  E2.75 INCH       KENT               TX   FIRE DEPT/RESCUE

&&

RMCQUEEN
Local storm report, May 3, 7:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
732 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             3 E SHALLOWATER         33.69N 101.94W
05/03/2006  E1.00 INCH       LUBBOCK            TX   TRAINED SPOTTER

0716 PM     TSTM WND GST     8 N LUBBOCK             33.69N 101.88W
05/03/2006  M63.00 MPH       LUBBOCK            TX   ASOS

&&

RMCQUEEN

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:12 PM CDTSevere Thunderstorm WarningLUBLubbock33 min
May 3, 7:21 PM CDTSevere Thunderstorm WarningLUBCrosby39 min
May 3, 7:27 PM CDTSevere Thunderstorm WarningLUBKent63 min
May 3, 7:34 PM CDTSevere Thunderstorm WarningLUBGarza56 min
May 3, 7:45 PM CDTSevere Thunderstorm WarningLUBDickens60 min
May 3, 7:53 PM CDTFlash Flood WarningLUBDickens, Kent67 min
May 3, 7:56 PM CDTSevere Thunderstorm WarningLUBFloyd49 min
May 3, 8:12 PM CDTSevere Thunderstorm WarningLUBBriscoe48 min
May 3, 8:27 PM CDTSevere Thunderstorm WarningLUBCrosby20 min
May 3, 8:38 PM CDTSevere Thunderstorm WarningLUBHall52 min
May 3, 8:44 PM CDTSevere Thunderstorm WarningLUBKent61 min
May 3, 8:49 PM CDTSevere Thunderstorm WarningLUBDickens56 min
May 3, 9:15 PM CDTSevere Thunderstorm WarningLUBGarza45 min
May 3, 9:23 PM CDTSevere Thunderstorm WarningLUBStonewall67 min
May 3, 9:45 PM CDTSevere Thunderstorm WarningLUBKent45 min
May 3, 10:31 PM CDTSevere Thunderstorm WarningLUBStonewall29 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.